# SDR BJNA041004

- Difficulty date: October 12, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 762624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY TRACK LIGHT AND BOTTOM AFT EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED LIGHT STRIP IAW CMM 33-50-01.  OPERATIONAL CHECK OK.
